Research Repository

Items where Author is "Bogley, WA"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Bogley, WA and Williams, G (2017) 'Coherence, subgroup separability, and metacyclic structures for a class of cyclically presented groups.' Journal of Algebra, 480. pp. 266-297. ISSN 0021-8693

Bogley, WA and Williams, G (2016) 'Efficient Finite Groups Arising in the Study of Relative Asphericity.' Mathematische Zeitschrift, 284 (1). pp. 507-535. ISSN 0025-5874

This list was generated on Wed May 25 04:04:34 2022 BST.